# SDR MALA976536

- Difficulty date: August 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68XJ
- Make and model: Saab SF340A
- Aircraft serial: 068
- System (JASC): 7110 · Engine Cowling System
- Part: Latch
- Condition: Not Secured
- Location: Engine Cowl
- Stage of operation: CL
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

PASSENGER NOTED COWLING MOVED ON TAKEOFF.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE FOUND LATCH NOT SECURED.  RESECURED LATCH, NO DAMAGE NOTED.
